Square functions and spectral multipliers for bessel operators in UMD spaces

  1. Betancor, J.J. 1
  2. Castro, A.J. 2
  3. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Uppsala University

    Uppsala University

    Upsala, Suecia

    ROR https://ror.org/048a87296

Banach Journal of Mathematical Analysis

ISSN: 1735-8787

Year of publication: 2016

Volume: 10

Issue: 2

Pages: 338-384

Type: Article

DOI: 10.1215/17358787-3495627 SCOPUS: 2-s2.0-84963500398 GOOGLE SCHOLAR
Data source: Scopus